# SDR FDEA201109213986

- Difficulty date: September 21, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623632
- Condition: Corroded
- Location: Bs 490 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28L AT BS 490.  REMOVED DAMAGED STRINGER SECTION, FABRICATED NEW STRINGER SECTION, SPLICES AND  INSTALLED IAW SRM 53-10-3 FIG 1 & SRM 51-30-2.
